# SDR AALA201802199007

- Difficulty date: February 13, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 21,144 hours, 2,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Discharged
- Location: Power Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM BATTERY FOR THE L1 DOOR TEST LIGHT INOPERATIVE.   REMOVED AND REPLACED  EMERGENCY POWER ASSIST SYSTEM  9 VOLT BATTERY IAW AMM 52-12-20.  ACCOMPLISHED ALL REQUIRED TESTS.
